<  Back to the Polytechnique Montréal portal

Interval-Based Reduced-Order Models for Unsteady Fluid Flow

Jeff Borggaard, Alexander Hay and Dominique Pelletier

Article (2007)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/22214/
Journal Title: International Journal of Numerical Analysis and Modeling (vol. 4, no. 3-4)
Official URL: http://www.math.ualberta.ca/ijnam/Volume-4-2007/No...
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:06
Cite in APA 7: Borggaard, J., Hay, A., & Pelletier, D. (2007). Interval-Based Reduced-Order Models for Unsteady Fluid Flow. International Journal of Numerical Analysis and Modeling, 4(3-4), 353-367. http://www.math.ualberta.ca/ijnam/Volume-4-2007/No-3-07/2007-03-03.pdf

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item